Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 803764, 11 pages
http://dx.doi.org/10.1155/2014/803764
Research Article

Periodic Solutions and Homoclinic Bifurcations of Two Predator-Prey Systems with Nonmonotonic Functional Response and Impulsive Harvesting

1Research Institute of Forest Resource Information Techniques, Chinese Academy of Forestry, Beijing 100091, China
2College of Mathematics and Information Science, Xinyang Normal University, Xinyang 464000, China

Received 23 October 2013; Accepted 24 February 2014; Published 27 March 2014

Academic Editor: Shiping Lu

Copyright © 2014 Mingzhan Huang and Xinyu Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mingzhan Huang and Xinyu Song, “Periodic Solutions and Homoclinic Bifurcations of Two Predator-Prey Systems with Nonmonotonic Functional Response and Impulsive Harvesting,” Journal of Applied Mathematics, vol. 2014, Article ID 803764, 11 pages, 2014. https://doi.org/10.1155/2014/803764.